MAUDE Adverse Event Report: STRYKER SPINE-US ACP 1 VARIABLE SELF DRILLING BONE SCREW SET DIA 4.0X16MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-US ACP 1 VARIABLE SELF DRILLING BONE SCREW SET DIA 4.0X16MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 2110-0039
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; locking screw broke in plate.Update 10/31/2017: event occured during surgery.
 
Additional Manufacturer Narrative
Medical products: catalog# 48804316a, lot# m-61282.Method: visual inspection;device history review; complaint history review; risk assessment; results: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: the probable root cause is lack of preparation of the screw hole as recommended by the stg.
 
Event or Problem Description

Brand Name
ACP 1 VARIABLE SELF DRILLING BONE SCREW SET DIA 4.0X16MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7049722
Report Number3004024955-2017-00040
Device Sequence Number10991166
Product Code KWQ
UDI-Device Identifier00808232001372
UDI-Public(01)00808232001372
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K150700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2110-0039
Device Catalogue Number48804316A
Device Lot NumberM-61282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR